Couldn't find what you looking for?

TRY OUR SEARCH!

Hi: Im freaking out and would like to know some of your opinions about my case. My girlfriend and I had sex on February 13th and realize the condom broke (completely tear down), so she took the emergency contraceptive pill (ECP) an hour later and 4 days after taking the pill (February 17) she started bleeding, probably due to progestine withdrawal, a pill side effect, that lasted 4 days. That month, she had her period on February 4th ( 9 days before we had sex), and according to some medical literature the most fertile period happens from days -5 [day 9] to +1 [Day 15] considering day 0 ovulation day. (Commonly associated with the 14 day of the women monthly period, although Ive read women differ significantly from this and should not be taking too serious when calculating fertility periods). After that, she took a pregnancy test on Febrary 29, hoping it wasnt to early and we could know if she was pregnant. The test came back negative and she had her period on March 6 ( lasted 5 days and was lighter than usual, but had been like that on previous months). Just to be on the clear, took another pregnancy test on March 13 and came back negative. I started noticing some symptoms that she consider normal, they could be but not sure because I'm highly paranoid about having a child. I noticed she had some pain and cramping in the lower abdomen, cramping, bloating, had been more tired for the last couple of weeks, had periods of breast discomfort, started eating more than usual and even gain 4 pounds in the last month.  On March 16, she went to the Dr. to get a prescription for anti-conceptive pills ( we no longer trust using only the condom) and asked the Dr. about the lower abdominal pain, he said she had swollen Ovaries and it could be due to the pill and that its impossible to have a regular period and be pregnant (Although in here I've read stories of this happening -regular monthly bleeding despite being pregnant- ). Its been 3 days and the pain has become constant and stronger and she has fatigue and increase in appetite. Is it possible she is pregnant? Despite having the withdrawal period from the pill and her period 3 weeks later? Or could it be an effect from the ECP she took 6 weeks ago? In case you lost yourself in the explanation, here's the timeline. February 4 - She had her period. February 13- Had sex, the condom broke. February 13- Took ECP an hour after sex. February 17/21- Withdrawal bleeding from the pill. February 29- Negative pregnancy test March 6/11- Regular period  March 12- until now (March 19)- Cramping, bloating, increased appetite, breast tenderness. I would like to hear if someone had a personal story about similar cases. What can we do to know for sure if she is pregnant or not (Ive research and it seems that pee-on-a-stick pregnancy test are highly inaccurate) and if you believe she is pregnant or not. Should I be freaking out????  Thanks, I appreciate all comments.

Loading...

Hi h_men,

It's unlikely she's pregnant.  ECP is very effective within 72 hours, more so the sooner she takes it.

You also said she had a period, similar to what she's had in the past, and a negative test.

Her other symptoms are not specific to pregnancy.

You're right too, she won't have a normal period if pregnant.  There may be spotting or even some light bleeding but it would not be like a typical period, it can't be.

ECP can make her period early or late, and it can be heavier or lighter than normal.  These are all common side effects and not a reason to worry.

She can always test again.  Use the very first morning urine as it is more concentrated so more likely to provide an accurate result.  It's not quantity of urine, it's the concentration that matters.

Again, I don't think she's pregnant.

Hope it helps.



Reply

Loading...

okaii so the dates from her first period (february 4) to her second period (March 6) that sounds about right just like her normal cycle and since she had her period this month i really dont think shes pregnant...


then theres the "symptoms" of pregnancy it could be that you're just to worried about it and you're stressing out about it but just to make sure take a hpt and if it comes out negative then take another one a week later...

the pains and cramping possibly got worse because of the birth control pills...

the chances of her being pregnant decrease because she took the ECP...

if you're still not sure take her to a clinic to get a blood test done that is the most accurate way or she can also get an ultrasound done to confirm her pregnancy...

i dont want to sound negative but if her cramping and pain comes with some bleeding she might be having an early miscarriage...



Good Luck!
Reply

Loading...